# SDR SWAA2022072519580

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AT FASTENER HOLE FLOOR SUPPORT ZEE CHANNEL S-25L STA 500B FWD CARGO COMPARTMENT MKD DOT / [01] FOUND CRACK AROUND FASTANER HOLE AT FLOOR SUPPORT ZEE CHANNEL S-25 STA 460 FWD CARGO .;[02] ADDING REF ON STEP #1 REF B737-700 SRM 51-10-02-0G-0.;[03] STARTED TO FABRICATE FWD CARGO COMP L/H ZEE CHANNEL AS PER B737-700 SRM 53-00-53-2R-5; FIGURE 202.;[04] FINISHED FABRICATION OF FWD CARGO COMP L/H ZEE CHANNELS FROM STA 390 TO 500D AND SPLICE REPAIR AS PER B737-700 SRM 53-00-53-2R-5; FIGURE 202.;[05] VERIFIED STEPS #1; #2; #3 AND #4.;[06] OK TO TREAT AND PRIME FABRICATED PARTS.;[07] APPLIED ALODINE AND PRIMER AT FWD CARGO COMP L/H ZEE CHANNELS FROM STA 390 TO 500D AND SPLICE REPAIR AS PER B737-700 51-20-01-0G-0; AMM 51-21-72-370-804.;[08] VERIFIED STEP #7.  OK TO INSTALL REPAIR SPLICE.;[09] INSTALLED REPAIR SPLICE ON L/H ZEE CHANNELS AT FWD CARGO COMP TO COMPLETE SECTION FROM STA 390 TO 500D AS PER B737-700 SRM 53-00-53-2R-5; FIGURE 202; INSTALLATION OF ZEE CHANNEL ON THE AIRCRAFT WILL BE ACCOMPLISHED ON CUSTOMER CARD 5330-E-16461-NG;[10] VERIFIED STEP # 9
